# SDR AUS20020117

- Difficulty date: February 18, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine Oil Coole
- Component: Engine Oil Coole, Pwa, PW120A
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE OIL COOLER LEAKING. LOSS OF ENGINE OIL.
